Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Brown discharge, burning even when not urinating. Feels like UTI

Hello. I woke up this morning with what feels like a uti . I frequently get uti s and take a daily antibiotic for it. But this is one of the most painful ones I ve had and it came on so suddenly...I m also having brownish discharge and experiencing burning even when I m not urinating.. Please help me! I m in a lot of pain...
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Jul 2012
Hey there Dana. Firstly i dont subscribe to your taking a daily antibiotic. If you need us to help you, you need to be more specific. How old are you? Female? Sexually active? skipped a period recently &/or unprotected sex? Been to any doctors' for this 'UTI' problem? It does seem that your problem is either linked to your genital or genitourinary tract. It could also point out to a problem with 'stones' in the urinary tract system. You need to get yourself to the nearest ER & /or set up an appointment with a Gynecologist/ Urologist in your area. I dont know what 'type' of pain exactly you are feelin but since you complain of burning, please see if you can get your hands on a urinary alkaliniser (eg citralka) & take it 3 times a day with fruit juice & hydrate yourself well with lots of water; an occasional beer (alcoholic or not your preference)wil help flush out any minor infection or even tiny stones & a Buscopan tab (if one is able to get one sans prescription) is par for the course. Do visit the ER would be my recommendation. Cheers & Good Luck!
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor